AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree1Likes
  • 1 Post By dudcki27

Reply
 
LinkBack Thread Tools Display Modes
bad shot.. help
Old
  (#1)
Registered User
 
jswole's Avatar
 
Offline
Posts: 30
Join Date: Aug 2011
bad shot.. help - 10-09-2012, 10:56 PM

I'm injecting 2ml into my quad, it was painful. Now (next day) its one huge knot that's purple and emitting heat. Should i draw it out, go to doc, wait a few more days and see if it dissipates?


Pain is weakness leaving the body....
   
Reply With Quote
Old
  (#2)
Registered User
 
Collinb's Avatar
 
Offline
Posts: 719
Join Date: Sep 2012
10-25-2012, 01:50 PM

Sounds infected, go to a doctor and get them to check it out/drain it/ prescribe anti biotics
   
Reply With Quote
Old
  (#3)
Banned
 
Offline
Posts: 1,856
Join Date: Oct 2012
10-25-2012, 03:28 PM

Quote:
Originally Posted by jswole View Post
I'm injecting 2ml into my quad, it was painful. Now (next day) its one huge knot that's purple and emitting heat. Should i draw it out, go to doc, wait a few more days and see if it dissipates?
Do you have a fever or are you not feeling well? If not I'd just wait and see if you've got some rouvh roids with maybe to much BA in it. If you've got a fever, you're most likely infected. Go see a doctor asap.
Jello likes this.
   
Reply With Quote
Old
  (#4)
Registered User
 
Offline
Posts: 687
Join Date: May 2005
10-25-2012, 11:39 PM

Just wait a bit....prolly just inflammation.

No need to panic yet.
   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
LuKiFeR's Avatar
 
Offline
Posts: 1,752
Join Date: Oct 2012
10-28-2012, 01:29 AM

Dont pull a Valentino.....let tht up to the dr if its needed.
Just wait n keep an eye on it. Happens when u hit a new muscle or "potent" gear.
If it gets worse....meaning...yur sick...on fire..swells like a balloon...etc.. then go to e.r



6'3"
230lbs
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 07:23 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.